On the structure of G-spaces

Jesús M. Fernández Castillo

Extracta Mathematicae (1989)

  • Volume: 4, Issue: 2, page 102-104
  • ISSN: 0213-8743

How to cite


Fernández Castillo, Jesús M.. "On the structure of G-spaces." Extracta Mathematicae 4.2 (1989): 102-104. <http://eudml.org/doc/38307>.

author = {Fernández Castillo, Jesús M.},
journal = {Extracta Mathematicae},
keywords = {Espacios localmente convexos; Estructuras},
language = {eng},
number = {2},
pages = {102-104},
title = {On the structure of G-spaces},
url = {http://eudml.org/doc/38307},
volume = {4},
year = {1989},

AU - Fernández Castillo, Jesús M.
TI - On the structure of G-spaces
JO - Extracta Mathematicae
PY - 1989
VL - 4
IS - 2
SP - 102
EP - 104
LA - eng
KW - Espacios localmente convexos; Estructuras
UR - http://eudml.org/doc/38307
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.